Is it normal to have some gas and bloating when first taking probiotics?

While probiotics are generally considered to be safe, you may experience some symptoms such as mild upset stomach, diarrhea or flatulence and bloating, when you first start taking supplements or increasing your intake of probiotic-rich foods. These symptoms should pass after a few days once your body gets used to the new regimen.

 

Find the Probiotic for you

Learn more about probiotics and what they can do for you and your family.
Get personalized information and options here.

Answer a few short questions to get started.

Find the Probiotic for you

Learn more about probiotics and what they can do for you and your family.
Get personalized information and options here.

Answer a few short questions to get started.
Let's Do This!

Get in Touch

You have questions. We have answers. Submit your question and one of our experts will be ready to help you find the answer.

Or if you just want to share your views or suggestions, we’d love to hear from you. Drop us an email or pick up the phone. We’re in CA so call before 4:30PM PT.

Question

Submit your question and one of our experts will reply

Ask A Question
Follow Us